MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR 3D KNEETM INS, 10R 10MM, VE

ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR 3D KNEETM INS, 10R 10MM, VE
Catalog Number 342-10-710
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient required revision surgery as the patient felt slightly unstable, resulting in a change of the polyethylene insert and primary resurfacing of the patella.
 
Additional Manufacturer Narrative
If additional information regarding the reported event becomes available, the investigation will be re-evaluated accordingly and provided in a supplemental report.
 
Additional Manufacturer Narrative
See d4 expiration date, h4, h6, and h11 the agent reported "(patient felt slightly unstable, resulting in change of poly size and primary resurfacing of patella)".The previous surgery and the surgery detailed in this event occurred 2 years and 3 weeks apart.Note: the previous d-ticket was not provided and a search of djo records produced no results, therefore, the items could not be verified.This evaluation is limited in scope as the item associated with this investigation was not returned to djo surgical - austin for review.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported device was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Note: the previous d-ticket was not provided and a search of djo records produced no results, therefore, the items could not be verified.This evaluation is limited in scope as the item associated with this investigation was not returned to djo surgical - austin for review.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported device was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.The root cause of this complaint was a revision surgery due to instability.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, patient activities or trauma.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR 3D KNEETM INS, 10R 10MM, VE
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23333902
Report Number1644408-2025-01530
Device Sequence Number15514576
Product Code JWH
UDI-Device Identifier00888912167376
UDI-Public00888912167376
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K143242
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number342-10-710
Device Lot Number080T1122
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date10/19/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale